MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-M-IS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Dislodged stent is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that ten (10) weeks following a cataract plus trabecular micro bypass stent system procedure, the surgeon observed displacement of the device.It was noted that a second surgery was performed to remove the dislodged stent.Any omitted information was not available at the time of this report.Additional information has been requested, but has not been received.

Brand Name
ISTENT INJECT TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key9672481
Report Number2032546-2020-00015
Device Sequence Number19560248
Product Code OGO
UDI-Device Identifier00853704002203
UDI-Public0100853704002203
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberG2-M-IS
Device Lot Number120918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005